MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PULSAR-18 T3 5/170/135; STENT, SUPERFICIAL FEMORAL ARTERY

BIOTRONIK AG, BUELACH, SWITZERLAND PULSAR-18 T3 5/170/135; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 430495
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
After pre-dilatation, the pulsar-18 t3 peripheral self-expandable stent was implanted but the angiography the length seemed to be 20mm shorter than it should be.The stent could not cover the lesion.Another pulsar-18 t3 stent was used to finish the procedure.
 
Additional Manufacturer Narrative
Neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.In addition, one photograph taken from the angiogram was reviewed.The photograph shows the unreleased stent in the delivery system positioned in the sfa.Two linear measures are used for the stent length: (1) a radiopaque marking tape has been placed.It can be seen that the size and distance of the numbers on the marking tape decreases from top to bottom.This perspective distortion may affect the stent size measurement accordingly.(2) a ruler is held on the screen.However, without a reference it is impossible to verify the stent length.Review of the production documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations, no material or manufacturing related root cause could be determined.

Brand Name
PULSAR-18 T3 5/170/135
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key20065477
Report Number1028232-2024-04514
Device Sequence Number8440430
Product Code NIP
UDI-Device Identifier07640130446939
UDI-Public(01)07640130446939(17)2612
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
P160025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430495
Device Catalogue Number430495
Device Lot Number11233438
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer10/11/2024
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown